Article citationsMore>>

I. Jeong and Y.-J. Suh, “Real Hypersurfaces in Complex Two-Plane Grassmannians with Lie -Parallel Normal Jacobi Operator,” Journal of the Korean Mathematical Society, Vol. 45, No. 4, 2008, pp. 1113-1133. doi:10.4134/JKMS.2008.45.4.1113

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.